Alert archive / Florida / Special Weather Statements in 2016
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at May 19, 2016, 8:39 PM EDT for Suwannee County, Florida. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2016, 8:39 PM EDT (00:39 UTC)
- Expired
- May 19, 2016, 9:30 PM EDT
- In force
- 51 min
- Issued by
- NWS Jacksonville, FL
County Suwannee County, FL
The radar
The Moody AFB radar (KVAX), 85 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 0.7 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2260 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 939 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.5
The text
As transmitted.
079
WWUS82 KJAX 200039
SPSJAX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
839 PM EDT THU MAY 19 2016
FLZ020-021-200130-
HAMILTON FL-SUWANNEE FL-
839 PM EDT THU MAY 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR SUWANNEE AND SOUTHERN HAMILTON
COUNTIES UNTIL 930 PM EDT...
AT 839 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR CROSSROADS TO NEAR LIVE OAK TO NEAR
LURAVILLE. MOVEMENT WAS SOUTHEAST AT 30 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
LIVE OAK...WHITE SPRINGS...SUWANNEE SPRINGS...WELLBORN...CROSSROADS...
OBRIEN...MCALPIN...BRANFORD...NEWBURN...HOUSTON AND GRADY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3035 8316 3051 8315 3045 8277 3033 8277
3032 8280 3002 8279 2988 8288 2992 8293
2995 8293 2996 8295 2999 8296 3001 8298
3001 8300 3003 8301 3007 8307 3008 8307
3009 8311 3011 8312 3010 8313 3019 8324
TIME...MOT...LOC 0039Z 306DEG 24KT 3052 8304 3029 8305 3014 8313
$$
NELSONWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at May 19, 3:43 PM EDT, 4 hours 56 minutes earlier.
Area forecast discussion, May 19, 3:43 PM EDT, 4 hours 56 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 343 PM EDT THU MAY 19 2016 .SHORT TERM /THROUGH SUNDAY/... Numerous storms are moving through southeast Georgia this afternoon along a broad surface trough that is in the process of slipping south towards the FL/GA border. Scattered storms across northeast Florida have been drifting east out ahead of the predominant Gulf Coast seabreeze towards the Atlantic Coast. LAPS CAPE analysis currently shows over 3000 J/KG in the area from Gainesville to Jacksonville. All of this activity is converging towards the Jacksonville area and will likely culminate there as the outflow boundaries merge with the two seabreezes in the next hour or two with storms becoming numerous to widespread down the I-95 corridor. All storms will be capable of locally heavy downpours, frequent lightning and gusty winds. A few of the strongest storms will be capable of damaging wind gusts, small hail and excessive lightning. Another round of thunderstorms is expected to move into our northwest zones through late this afternoon as the surface boundary continues to drift south across a very moist and unstable atmosphere. This area of thunderstorms will drift south towards northern Florida this evening and may hold together long enough to produce a second round of storms across northern Florida as well. All of this activity is being enhanced by upper level energy associated with a series of shortwave troughs. Some leftover activity may linger past midnight tonight but the bulk of the action will be either over or winding down completely with only an isolated storm or two possible near the Atlantic coast after midnight. Some fog or low stratus may develop again late tonight into early tomorrow morning similar to this morning. This will likely slow the onset of heating tomorrow morning which will delay the Atlantic seabreeze again, resulting in another active convective afternoon similar to today with numerous to widespread storms developing within a very moist and unstable environment. An upper trough will begin to dig into southeast Georgia by tomorrow evening and this will enhance thunderstorm activity, keeping it going at least through the evening hours and likely past midnight as well. Strong to severe storms will be possible tomorrow afternoon and evening with heavy downpours, large hail, and damaging wind gusts all possible. Fri night... Scattered to numerous showers and storms will likely be ongoing as shortwave trough pushes across the SE states in combination with frontal boundary and weak low pres over AL-GA-SC. Plenty of moisture to work with to keep some threat of showers and possibly few storms into the overnight hours as well as they push w to e around 25 kt in mean 500-1000 mb flow. Highest chances look to be in SE GA where stronger shortwave energy and moisture will reside. With area firmly in the warm sector...humid conditions expected with lows around 70 deg. Saturday through Sunday...expectation is that a couple of sfc lows will be across the Carolinas with a trailing cold front SW into the Nrn Gulf Coast. The front is expected to move ese with possible enhanced low level forcing over extreme nrn FL and far SE GA as well as near the e coast sea breeze. We expect showers/storms Saturday ahead of the front but with drier air beginning to filter in aloft would expect coverage to be more in the scattered range. A few storms could be strong given MLCAPE of about 1500-2000 J/kg and effective shear in the 20-30 kt range. Highs should push into the mid to possibly upper 80s with wsw flow at 10-15 kt and gusty with humid conditions with dewpoints near upper 60s/near 70. By Saturday night and Sunday...sfc low pres will lifts newd off the e coast while frontal boundary continues to sag swd. Lingering sct showers and storms Saturday night will likely fade/diminish after midnight while the less humid conditions filter in with lows in the mid 60s to around 70. Front will push down the state Sunday with drier air-mass expected with PWATs down to 1-1.25 inches. Sfc high pres will move in through the TN and Ohio Valley areas allowing low level winds to turn nw-nely. Certainly more comfortable temps from about lower to mid 80s with dewpoints in the lower to mid 60s...especially in SE GA. There is a low end chance of showers or a few storms over the ern and most srn zones where low level moisture will pool in the aftn. && .Long Term (Monday-Thursday)... Pattern shift continues to develop as the trough that was over the srn and central CONUS moves off the E Coast of the U.S., providing for a drier and subsident regime as the mid and upper level flow is nwly in between the departing western ATLC trough and a building ridge upstream from the Great Lakes extending southward over the GOMEX. High pressure builds into the region and settles over SE GA and NE FL mid week. Winds shift to easterly on Tuesday and then east-southeast on Wednesday with precipitable water values slowly recovering from near 1 inch on Monday to 1.2-1.3 inches by Wednesday/Thursday as SFC High moves from over the region Monday to further offshore over the adjacent Atlantic each day. Temperatures will be near normal. && .AVIATION... Storms will become numerous across the Jacksonville area around 20z and last for an hour or two through late this afternoon. This has been accounted for in the TAFS and more specific details will be added for each terminal as we go through the rest of the afternoon. Strong gusty winds and IFR conditions in heavy downpours will be possible with the strongest storms. We will get a break through the early evening hours before potentially another round of storms approach from the northwest late this evening. We have used PROB30 groups for now to show this potential. Patchy fog and low clouds may produce MVFR to possibly IFR conditions late tonight into tomorrow morning. Another active day of storms is expected again tomorrow afternoon. && .MARINE... A frontal boundary will remain stalled over the waters the next couple of days. A cold front will approach the waters Saturday and cross the waters Saturday night. These boundaries coupled with a very moist and unstable atmosphere will bring increased shower and thunderstorm activity through Saturday. Prevailing onshore winds generally less than 15 knots will veer to the southwest Friday night and Saturday ahead of the cold front and then become Northwest Sunday morning behind the front. The threat of storms will end on Sunday with no storms expected through early next week. Northeasterly winds will develop Sunday afternoon and continue through early next week but no headlines are anticipated. RIP CURRENTS: LOW RISK. && .PRELIMINARY POINT TEMPS/POPS... AMG 67 84 69 85 / 60 80 70 40 SSI 71 82 71 84 / 60 60 60 50 JAX 70 87 70 87 / 60 70 50 50 SGJ 72 85 71 85 / 40 60 40 50 GNV 70 88 70 87 / 30 60 50 50 OCF 70 89 70 87 / 30 60 40 40 && .JAX Watches/Warnings/Advisories... FL...None. GA...None. AM...None. && Shuler/Shashy/
Hazardous weather outlook, May 19, 3:53 PM EDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 353 PM EDT THU MAY 19 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-200745- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 353 PM EDT THU MAY 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... NUMEROUS TO WIDESPREAD THUNDERSTORMS WILL CONTINUE ACROSS SOUTHEAST GEORGIA AND ALONG THE I-95 CORRIDOR OF NORTHEAST FLORIDA THROUGH THIS EVENING. A FEW SEVERE STORMS WILL BE CAPABLE OF DAMAGING WIND GUSTS AND EXCESSIVE CLOUD TO GROUND LIGHTNING. LOCALLY HEAVY DOWNPOURS MAY LEAD TO LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... AN APPROACHING COLD FRONT WILL BRING NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS TO THE AREA FRIDAY AFTERNOON INTO SATURDAY MORNING. A FEW STORMS MAY BE STRONG AND PRODUCE STRONG WIND GUSTS IN ADDITION TO FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF ACTIVATE IF WARNINGS ARE ISSUED FOR THEIR AREA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, May 19, 7:00 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
700 PM EDT THU MAY 19 2016
FLZ024-025-124-125-192345-
COASTAL NASSAU FL-INLAND DUVAL FL-COASTAL DUVAL FL-INLAND NASSAU FL-
700 PM EDT THU MAY 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN NASSAU AND NORTH CENTRAL
DUVAL COUNTIES UNTIL 745 PM EDT...
AT 659 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HILLIARD...MOVING SOUTHEAST AT 25 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...FERNANDINA BEACH...HILLIARD...CALLAHAN...JACKSONVILLE
INTERNATIONAL ARPT...YULEE...OCEANWAY...KINGS FERRY AND NASSAU
VILLAGE-RATLIFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3043 8160 3057 8199 3080 8187 3078 8179
3076 8178 3077 8177 3077 8174 3074 8172
3074 8168 3075 8168 3074 8167 3075 8167
3074 8165 3073 8165 3073 8162 3072 8161
3072 8159 3069 8146
TIME...MOT...LOC 2259Z 299DEG 24KT 3068 8184
NELSONSpecial weather statement, May 19, 7:03 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
703 PM EDT THU MAY 19 2016
FLZ037-192345-
PUTNAM FL-
703 PM EDT THU MAY 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PUTNAM COUNTY UNTIL
745 PM EDT...
AT 703 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BOSTWICK...OR 11 MILES SOUTH OF GREEN COVE SPRINGS...MOVING SOUTHEAST
AT 20 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
EAST PALATKA...FEDERAL POINT...BOSTWICK AND ORANGE MILLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2962 8154 2977 8181 2984 8178 2984 8158
2980 8157 2976 8153 2967 8152
TIME...MOT...LOC 2303Z 295DEG 16KT 2982 8171
HESSSpecial weather statement, May 19, 7:28 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
728 PM EDT THU MAY 19 2016
FLZ037-038-200015-
FLAGLER FL-PUTNAM FL-
728 PM EDT THU MAY 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PUTNAM AND FLAGLER
COUNTIES UNTIL 815 PM EDT...
AT 728 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HASTINGS...MOVING SOUTHEAST AT 25 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
PALM COAST...FLAGLER BEACH...BUNNELL...CRESCENT CITY...POMONA PARK...
ANDALUSIA...MARINELAND...SAN MATEO...BEVERLY BEACH...LAKE COMO AND
ESPANOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2946 8110 2946 8112 2944 8111 2943 8112
2932 8142 2940 8142 2938 8145 2934 8160
2962 8165 2964 8152 2962 8152 2963 8132
2965 8132 2964 8131 2967 8122 2968 8122
2969 8118 2967 8115 2952 8110
TIME...MOT...LOC 2328Z 319DEG 22KT 2970 8152
HESSSpecial weather statement, May 19, 7:31 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
731 PM EDT THU MAY 19 2016
FLZ023-030-031-200015-
BAKER FL-BRADFORD FL-UNION FL-
731 PM EDT THU MAY 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN UNION...BRADFORD AND
SOUTHWESTERN BAKER COUNTIES UNTIL 815 PM EDT...
AT 731 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
OLUSTEE...OR 10 MILES NORTH OF LAKE BUTLER...MOVING SOUTHEAST AT 25
MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
STARKE...LAKE BUTLER...RAIFORD...NEW RIVER...SAMPSON...OLUSTEE...BEASLEY...
LAWTEY...HAMPTON...JOHNSTOWN AND ELLERBEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3019 8246 3028 8234 3013 8205 2998 8205
2984 8216 2984 8218 2985 8220 2984 8223
2985 8224 2985 8225 3011 8246
TIME...MOT...LOC 2331Z 319DEG 22KT 3017 8237
HESSSpecial weather statement, May 19, 7:50 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
750 PM EDT THU MAY 19 2016
FLZ124-125-200015-
COASTAL NASSAU FL-COASTAL DUVAL FL-
750 PM EDT THU MAY 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL NASSAU AND
NORTHEASTERN DUVAL COUNTIES UNTIL 815 PM EDT...
AT 750 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FERNANDINA BEACH...MOVING SOUTHEAST AT 25 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
FERNANDINA BEACH...YULEE AND LITTLE TALBOT ISLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3051 8162 3068 8150 3066 8140 3043 8137
3041 8137
TIME...MOT...LOC 2350Z 294DEG 23KT 3057 8149
NELSONSpecial weather statement, May 19, 8:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
839 PM EDT THU MAY 19 2016
FLZ020-021-200130-
HAMILTON FL-SUWANNEE FL-
839 PM EDT THU MAY 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR SUWANNEE AND SOUTHERN HAMILTON
COUNTIES UNTIL 930 PM EDT...
AT 839 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR CROSSROADS TO NEAR LIVE OAK TO NEAR
LURAVILLE. MOVEMENT WAS SOUTHEAST AT 30 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
LIVE OAK...WHITE SPRINGS...SUWANNEE SPRINGS...WELLBORN...CROSSROADS...
OBRIEN...MCALPIN...BRANFORD...NEWBURN...HOUSTON AND GRADY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3035 8316 3051 8315 3045 8277 3033 8277
3032 8280 3002 8279 2988 8288 2992 8293
2995 8293 2996 8295 2999 8296 3001 8298
3001 8300 3003 8301 3007 8307 3008 8307
3009 8311 3011 8312 3010 8313 3019 8324
TIME...MOT...LOC 0039Z 306DEG 24KT 3052 8304 3029 8305 3014 8313
NELSONThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 8:09 PM EDT | Areal Flood Advisory | JAX | Baker, Bradford, Union | 2 hr |
| May 19, 8:15 PM EDT | Areal Flood Advisory | JAX | Alachua, Bradford, Clay, Flagler, Putnam, Saint Johns and 1 more | 2 hr |
| May 19, 8:42 PM EDT | Special Marine Warning | JAX | 93 min | |
| May 19, 9:29 PM EDT | Special Weather Statement | JAX | Columbia | 31 min |
| May 20, 10:15 AM EDT | Special Weather Statement | JAX | Gilchrist, Suwannee | 45 min |
| May 20, 10:50 AM EDT | Special Weather Statement | JAX | Columbia, Suwannee, Union | 40 min |
| May 20, 10:53 AM EDT | Special Weather Statement | JAX | Alachua | 52 min |
| May 20, 11:21 AM EDT | Severe Thunderstorm Warning | JAX | Baker, Bradford, Columbia, Union | 39 min |
| May 20, 11:34 AM EDT | Special Weather Statement | JAX | Alachua, Bradford | 41 min |
| May 20, 11:44 AM EDT | Special Weather Statement | JAX | Marion | 46 min |
| May 20, 11:58 AM EDT | Severe Thunderstorm Warning | JAX | Marion, Putnam | 47 min |
| May 20, 12:01 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Bradford, Clay, Columbia, Duval, Union | 44 min |
| May 20, 12:09 PM EDT | Special Weather Statement | JAX | Clay, Putnam | 51 min |
| May 20, 12:22 PM EDT | Special Weather Statement | JAX | Nassau | 38 min |
| May 20, 12:41 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Nassau | 30 min |
| May 20, 12:46 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Putnam, Saint Johns | 44 min |
| May 20, 12:57 PM EDT | Special Weather Statement | JAX | Flagler | 48 min |
| May 20, 1:08 PM EDT | Special Marine Warning | JAX | 2 hr | |
| May 20, 1:28 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Saint Johns | 29 min |
| May 20, 2:09 PM EDT | Special Marine Warning | JAX | 96 min |
Nearby
Special Weather Statements in Florida, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.